Almost symmetric numerical semigroups with high type García Sánchez, Pedro Abelardo Ojeda, Ignacio Numerical semigroup Almost symmetric numerical semigroup Frobenius number Pseudo-Frobenius number Genus Type We establish a one-to-one correspondence between numerical semigroups of genus g and almost symmetric numerical semigroups with Frobenius number F and type F − 2g , provided that F is greater than or equal to 4g − 1. 2020-01-30T12:43:28Z 2020-01-30T12:43:28Z 2019 journal article Garcia-Sanchez, P. A., & Ojeda, I. (2019). Almost symmetric numerical semigroups with high type. Turkish Journal of Mathematics, 43(5), 2499-2510. http://hdl.handle.net/10481/59292 10.3906/mat-1906-10 eng http://creativecommons.org/licenses/by/3.0/es/ open access Atribución 3.0 España Scientific and Technical Research Council of Turkey